# SDR YENA20110429243

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 32,495 hours, 11,460 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON GROUND MX CHECK, FOUND EMERGENCY ROW 9DEF LIGHT INOP.  FOUND ELECTRICAL CONNECTOR OF HARNESS INSTALLED INCORRECTLY. REPLACED HARNESS IAW AMM 33-51-19 AND ESPM 20-33-00.  OPS CK NORMAL.
